# SDR USAABB97149

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAD - DURING DAILY CHECK, MAINTENANCE FOUND THE EMERGENCY FLOOR PATH LIGHTS INOP FROM ROW 23 TO RIGHT AFT EXIT DOOR AND ACROSS AISLE (AFT GALLEY).  MAINTENANCE FOUND THE EMERGENCY LIGHTING BATTERY POWER SUPPLY M1208 BAD.  REPLACED MODULE ASSY.  OPS CHECK GOOD.  (M)
